Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 77, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2020, 12:25 AM CDT for 11 counties in Kansas. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 12:25 AM CDT (05:25 UTC)
- Expired
- Jun 4, 2020, 1:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Brown County, KS, Clay County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Marshall County, KS, Nemaha County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 12:30 AM CDT | TSTM WND DMG | 4 Wsw Woodlawn, KS | LARGE HACKBERRY TREE SPLIT DUE TO THUNDERSTORM WIND. TIME ESTIMATED FROM RADAR DATA. |
| Jun 4, 12:30 AM CDT | TSTM WND GST 55 | 2 Nnw Corning, KS | KANSAS MESONET STATION CORNING 2NW. |
| Jun 4, 12:43 AM CDT | TSTM WND GST 59 | 7 W Mayetta, KS | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 7 W MAYETTA. MESONET STATION TS790 POTAWATOMI. TIME ESTIMATED FROM RADAR. |
| Jun 4, 12:43 AM CDT | NON-TSTM WND GST 59 | 7 W Mayetta, KS | MESONET STATION TS790 POTAWATOMI. TIME ESTIMATED FROM RADAR. |
| Jun 4, 12:50 AM CDT | TSTM WND GST 55 | 2 Ne Ogden, KS | KANSAS MESONET STATION ASHLAND BOTTOMS. |
| Jun 4, 1:05 AM CDT | TSTM WND GST 58 | 1 Ese Willard, KS | KANSAS MESONET STATION ROSSVILLE 2SE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
114
WUUS53 KTOP 040525
SVRTOP
KSC013-027-041-061-085-117-131-149-161-177-197-040630-
/O.NEW.KTOP.SV.W.0077.200604T0525Z-200604T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
1225 AM CDT Thu Jun 4 2020
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Northern Dickinson County in central Kansas...
Geary County in east central Kansas...
Riley County in northeastern Kansas...
Western Shawnee County in east central Kansas...
Wabaunsee County in east central Kansas...
Pottawatomie County in northeastern Kansas...
Jackson County in northeastern Kansas...
Nemaha County in northeastern Kansas...
Brown County in northeastern Kansas...
Southeastern Clay County in north central Kansas...
Southeastern Marshall County in northeastern Kansas...
* Until 130 AM CDT.
* At 1224 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Reserve to Onaga to 4 miles
northeast of Talmage, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
Holton, Hiawatha, Sabetha, Seneca, Horton, Rossville, Alma,
Westmoreland, Blaine, St. Marys, Ogden, Grandview Plaza, Dover,
Silver Lake and Chapman.
This includes Interstate 70 between mile markers 267 and 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3965 9534 3965 9556 3942 9557 3942 9559
3922 9559 3887 9595 3887 9737 3914 9736
3954 9637 4000 9605 4000 9534
TIME...MOT...LOC 0524Z 287DEG 49KT 4003 9554 3949 9617 3906 9719
HAIL...0.88IN
WIND...60MPH
$$
BD4 follow-up statements
538
WWUS53 KTOP 040531
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1231 AM CDT Thu Jun 4 2020
KSC013-027-041-061-085-117-131-149-161-177-197-040630-
/O.CON.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Nemaha-
Brown-Clay-Marshall-
1231 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN DICKINSON...GEARY...RILEY...WESTERN SHAWNEE...
WABAUNSEE...POTTAWATOMIE...JACKSON...NEMAHA...BROWN...SOUTHEASTERN
CLAY AND SOUTHEASTERN MARSHALL COUNTIES...
At 1230 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Reserve to near Havensville to
near Moonlight, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
Holton, Hiawatha, Sabetha, Seneca, Horton, Rossville, Alma,
Westmoreland, Blaine, St. Marys, Ogden, Grandview Plaza, Dover,
Silver Lake and Chapman.
This includes Interstate 70 between mile markers 267 and 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3965 9534 3965 9556 3942 9557 3942 9559
3922 9559 3887 9595 3887 9737 3914 9736
3954 9637 4000 9605 4000 9534
TIME...MOT...LOC 0530Z 287DEG 49KT 4001 9546 3947 9609 3904 9711
HAIL...0.88IN
WIND...60MPH
$$
BD723
WWUS53 KTOP 040556
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1256 AM CDT Thu Jun 4 2020
KSC117-040605-
/O.CAN.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Marshall-
1256 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, north central, northeastern and east central Kansas.
LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
3887 9595 3887 9737 3914 9736 3962 9611
3999 9579
TIME...MOT...LOC 0555Z 304DEG 47KT 3986 9506 3919 9588 3883 9707
$$
KSC013-027-041-061-085-131-149-161-177-197-040630-
/O.CON.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Nemaha-
Brown-Clay-
1256 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN DICKINSON...GEARY...RILEY...WESTERN SHAWNEE...
WABAUNSEE...POTTAWATOMIE...JACKSON...SOUTHERN NEMAHA...BROWN AND
SOUTHEASTERN CLAY COUNTIES...
At 1255 AM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Troy to 5 miles northeast of
Rossville to 5 miles southeast of Enterprise, moving southeast at 55
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
Holton, Hiawatha, Sabetha, Horton, Rossville, Alma, Westmoreland,
Blaine, St. Marys, Ogden, Grandview Plaza, Dover, Silver Lake,
Chapman and Solomon.
This includes Interstate 70 between mile markers 267 and 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
3887 9595 3887 9737 3914 9736 3962 9611
3999 9579
TIME...MOT...LOC 0555Z 304DEG 47KT 3986 9506 3919 9588 3883 9707
HAIL...0.88IN
WIND...60MPH
$$
BD632
WWUS53 KTOP 040609
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
109 AM CDT Thu Jun 4 2020
KSC027-131-040618-
/O.CAN.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Nemaha-Clay-
109 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NEMAHA AND
SOUTHEASTERN CLAY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.
LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
3887 9595 3887 9737 3902 9735 3913 9704
3913 9696 3916 9696 3959 9574
TIME...MOT...LOC 0608Z 293DEG 52KT 3976 9480 3907 9569 3879 9689
$$
KSC013-041-061-085-149-161-177-197-040630-
/O.CON.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Brown-
109 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN DICKINSON...GEARY...SOUTHERN RILEY...WESTERN SHAWNEE...
WABAUNSEE...SOUTHERN POTTAWATOMIE...JACKSON AND SOUTHEASTERN BROWN
COUNTIES...
At 108 AM CDT, severe thunderstorms were located along a line
extending from near St. Joseph to Topeka to 3 miles east of Woodbine,
moving southeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
Holton, Horton, Rossville, Alma, St. Marys, Ogden, Grandview Plaza,
Dover, Silver Lake, Chapman, Enterprise, Hoyt, St. George, Maple Hill
and Milford.
This includes Interstate 70 between mile markers 268 and 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
3887 9595 3887 9737 3902 9735 3913 9704
3913 9696 3916 9696 3959 9574
TIME...MOT...LOC 0608Z 293DEG 52KT 3976 9480 3907 9569 3879 9689
HAIL...0.88IN
WIND...60MPH
$$
BD090
WWUS53 KTOP 040623 RRA
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
123 AM CDT Thu Jun 4 2020
KSC013-041-061-085-149-161-177-197-040633-
/O.EXP.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Brown-
123 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DICKINSON...GEARY...
SOUTHERN RILEY...WESTERN SHAWNEE...WABAUNSEE...SOUTHERN
POTTAWATOMIE...JACKSON AND SOUTHEASTERN BROWN COUNTIES WILL EXPIRE AT
130 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.
LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
3887 9595 3887 9737 3902 9735 3913 9704
3913 9696 3916 9696 3959 9574
TIME...MOT...LOC 0623Z 287DEG 49KT 3971 9459 3902 9548 3874 9668
$$
BDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:22 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 4, 12:22 AM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1222 AM CDT Thu Jun 4 2020 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Thursday) Issued at 237 PM CDT Wed Jun 3 2020 As of 20Z broad northwesterly midlevel flow was present across the Central Plains with a very subtle shortwave trough bisecting the forecast area. A midlevel cloud deck is helping to identify this subtle feature. At the surface a weak/diffuse surface frontal boundary is also bisecting the area from approximately Council Grove to near St. Joe, MO. Visible satellite imagery reveals two zones of potential thunderstorm develop. The first is along and southeast of I-35, where a cumulus field has developed. Two updrafts have developed in extreme northeast Anderson County. Additional development is possible throughout the afternoon and early evening. The second zone is across far northeast KS into northern MO, where an additional cumulus field has developed. The background environment is conditionally very unstable with steep midlevel lapse rates contributing to MLCAPE values greater than 3000 J/kg. Effective shear values are less than 30 kts and would tend to yield multicell/pulse modes of convection. Furthermore, Pwat values now exceed 1.6", which suggests any storm that does develop will produce very heavy rainfall, possibly resulting in localized flash-flooding. Combining these two features, very moist and weakly sheared environment, increases the potential for microburst. As the aforementioned shortwave trough progresses southeast of the area early this evening, expect the bulk of thunderstorm activity to decrease in coverage. Another round of thunderstorm activity is possible overnight as thunderstorms, which are currently developing across the High Plains of NE/WY/CO, grow upscale and propagate across the forecast area. Damaging winds and brief heavy rainfall will be the primary concerns with this round. Overnight lows should bottom out near 70. By Thursday, the thunderstorm complex that is progged to traverse the area tonight should exit the area by sunrise. Similar to today, a very conditional threat for thunderstorm development exists but confidence is very low. The background environment will be similar today with a damaging wind and locally heavy rainfall potential. Otherwise, another hot and humid day is expected with highs in the 90s. Heat indices will reach the upper 90s to near 100. .LONG TERM...(Thursday night through Wednesday) Issued at 237 PM CDT Wed Jun 3 2020 Transitioning into the extended, the threat for thunderstorms continues through Friday while heat and humidity continues through the weekend. By Thursday night, a shortwave trough is progged to eject across the mid-MO valley region Thursday evening into the overnight hours. This could aid in thunderstorm development generally after 00Z Friday. Primary hazards would likely be large hail, damaging winds, and heavy rainfall. The southwestern US midlevel ridge will amplify and overspread the Plains Friday into Saturday. The persistent frontal boundary will remain near/just north of the forecast area through the day Friday. As a result, another hot and humid day is expected with highs in the mid to upper 90s. Heat indices will range from 100-105; subsequent forecasts will have to reevaluate for the potential for heat advisory headlines. Model solutions continue to have a weak shortwave trough rounding the ridge axis Friday night across the mid-MO valley. Additional thunderstorm develop is possible with its passage. A drier pattern looks to setup over the weekend with the aforementioned ridge axis building into the area. Highs look to remain in the 90s throughout the weekend with heat indicies in the mid to upper 90s. Model guidance continues to suggest the remnants of Tropical Storm Cristobal may approach the forecast area Tuesday into Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1220 AM CDT Thu Jun 4 2020 A line of strong to severe thunderstorms will move through the terminals through 8Z THU. The stronger wind gusts of 40 to 50 KTS may occur around 7Z at KTOP and KFOE and 35 to 45 KTS at KMHK just after 6Z. The line should move southeast of the terminals after 8Z. The heavy rain may drop visibilities down to 1 to 2 miles briefly. After the line moves through expect VFR conditions after 10Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baerg LONG TERM...Baerg AVIATION...Gargan
Hazardous weather outlook, Jun 3, 7:11 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 711 PM CDT Wed Jun 3 2020 KSZ008>012-020>024-026-034>040-054>056-058-059-050015- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 711 PM CDT Wed Jun 3 2020 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. Severe thunderstorms are possible later tonight across the entire area. The primary hazard is damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of severe thunderstorms is possible Thursday evening with damaging winds and large hail being the main hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Jun 3, 11:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1143 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND GST 2 NW COURTLAND 39.80N 97.91W
06/03/2020 M60 MPH REPUBLIC KS MESONET
PWS WEATHER STATION KKSCOURT5.
&&Local storm report, Jun 3, 11:44 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND GST 5 S CLYDE 39.52N 97.40W
06/03/2020 E60 MPH CLOUD KS TRAINED SPOTTER
&&Special weather statement, Jun 4, 12:10 AM CDT, 15 minutes before
Special Weather Statement National Weather Service Topeka KS 1210 AM CDT Thu Jun 4 2020 KSZ034-040545- Ottawa- 1210 AM CDT Thu Jun 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL 1245 AM CDT... At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm near Bennington, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Minneapolis, Bennington, Culver and Niles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for central and north central Kansas. LAT...LON 3914 9773 3913 9737 3896 9737 3896 9778 TIME...MOT...LOC 0509Z 280DEG 23KT 3904 9763 BD
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:41 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 64 min |
| Jun 3, 11:03 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 42 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Marshall, Pottawatomie, Republic, Riley and 1 more | 47 min |
| Jun 3, 11:58 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Marshall, Nemaha, Pottawatomie, Riley and 1 more | 62 min |
| Jun 4, 12:10 AM CDT | Special Weather Statement | TOP | Ottawa | 35 min |
| Jun 4, 12:15 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 45 min |
| Jun 4, 12:45 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 45 min |
| Jun 4, 1:02 AM CDT | Special Weather Statement | TOP | Douglas, Franklin, Jefferson, Morris, Osage, Shawnee and 1 more | 58 min |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Lyon, Osage, Shawnee, Wabaunsee | 49 min |
| Jun 4, 2:20 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 55 min |
| Jun 4, 2:32 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 28 min |
| Jun 4, 3:23 AM CDT | Special Weather Statement | TOP | Anderson, Coffey | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.